Alert archive / Missouri / Winter Weather Advisories in 2012
Winter Weather Advisory 3, NWS St. Louis, MO
NWS St. Louis, MO issued this winter weather advisory at Feb 12, 2012, 3:02 PM CST for 17 counties in Illinois; 29 counties in Missouri. It took effect at Feb 13, 2012, 6:00 AM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2012, 3:02 PM CST (21:02 UTC)
- In effect from
- Feb 13, 2012, 6:00 AM CST
- Expired
- Feb 14, 2012, 6:00 AM CST
- In force
- 24 hr
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
762 WWUS43 KLSX 122102 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 302 PM CST SUN FEB 12 2012 ...WINTER STORM SYSTEM IMPACTS THE REGION MONDAY AND MONDAY NIGHT... .A WINTER STORM SYSTEM WILL BRING SNOW INTO CENTRAL MISSOURI AROUND SUNRISE MONDAY MORNING. THE SNOW WILL SPREAD EASTWARD ACROSS THE AREA AND PERSIST DURING THE DAY AND INTO MONDAY NIGHT. THE LATEST INDICATIONS ARE THAT THE HEAVIEST SNOWFALL WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS. STORM TOTALS OF TWO TO FOUR INCHES OF SNOWFALL ARE EXPECTED WITH SOME SLEET ACCUMULATIONS POSSIBLE ACROSS SOUTHEAST MISSOURI. THE SNOWFALL IS EXPECTED TO COME TO AN END LATE MONDAY NIGHT AND MAY MIX WITH LIGHT FREEZING DRIZZLE. MOZ018-019-026-027-034-035-041-042-047>051-059-131200- /O.NEW.KLSX.WW.Y.0003.120213T1200Z-120214T0600Z/ KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- GASCONADE MO- INCLUDING THE CITIES OF...HANNIBAL...COLUMBIA...MEXICO... JEFFERSON CITY 302 PM CST SUN FEB 12 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. * TIMING...SNOW WILL BEGIN JUST AFTER SUNRISE MONDAY MORNING AND PERSIST INTO THE EVENING HOURS. THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. * ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE ANTICIPATED. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. * IMPACTS...THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR JUST BEFORE THE AFTERNOON COMMUTE RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ ILZ058-059-095>102-MOZ036-052-060>065-131200- /O.NEW.KLSX.WW.Y.0003.120213T1500Z-120214T0600Z/ GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-LINCOLN MO- WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO- INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE... BOWLING GREEN...ST CHARLES...UNION...ST LOUIS 302 PM CST SUN FEB 12 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. * TIMING...SNOW WILL BEGIN DURING THE MID-MORNING HOURS AND PERSIST THROUGH MUCH OF THE EVENING ON MONDAY. THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. * ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE ANTICIPATED. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. * IMPACTS...THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE AFTERNOON AND EVENING COMMUTE RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ ILZ079-MOZ072>075-084-085-099-131200- /O.NEW.KLSX.WW.Y.0003.120213T1500Z-120214T0600Z/ RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...FARMINGTON 302 PM CST SUN FEB 12 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. * TIMING...SNOW WILL BEGIN DURING THE MID-MORNING HOURS AND PERSIST THROUGH MUCH OF THE EVENING ON MONDAY. THE SNOW IS EXPECTED TO MIX WITH SLEET DURING THE LATE AFTERNOON AND INTO THE EVENING. THE HEAVIEST SNOW AND SLEET IS EXPECTED TO OCCUR DURING THE AFTERNOON HOURS. * ACCUMULATIONS...SNOW AND SLEET ACCUMULATIONS OF 1 TO 3 INCHES ARE ANTICIPATED. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. * IMPACTS...THE HEAVIEST SNOW AND SLEET IS EXPECTED TO OCCUR DURING THE AFTERNOON COMMUTE RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ ILZ060-064-065-069-070-074-131200- /O.NEW.KLSX.WW.Y.0003.120213T1800Z-120214T0600Z/ MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM 302 PM CST SUN FEB 12 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON MONDAY TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM NOON MONDAY TO MIDNIGHT CST MONDAY NIGHT. * TIMING...SNOW WILL BEGIN DURING THE EARLY AFTERNOON HOURS AND PERSIST THROUGH THE EVENING ON MONDAY. THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. * ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE ANTICIPATED. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. * IMPACTS...THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE AFTERNOON COMMUTE RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ TILLY
5 follow-up statements
537 WWUS43 KLSX 130930 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 330 AM CST MON FEB 13 2012 ...WINTER STORM SYSTEM IMPACTS THE REGION TODAY AND TONIGHT... .A WINTER STORM SYSTEM WILL BRING SNOW INTO CENTRAL MISSOURI THIS MORNING. THE SNOW WILL SPREAD EASTWARD ACROSS THE AREA AND PERSIST DURING THE DAY AND CONTINUE INTO TONIGHT. THE LATEST INDICATIONS ARE THAT THE HEAVIEST SNOWFALL WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS. STORM TOTALS OF TWO TO FOUR INCHES OF SNOWFALL ARE EXPECTED WITH SOME SLEET ACCUMULATIONS POSSIBLE ACROSS SOUTHEAST MISSOURI. THE SNOWFALL IS EXPECTED TO COME TO AN END LATE TONIGHT AND MAY MIX WITH LIGHT FREEZING DRIZZLE. MOZ018-019-026-027-034-035-041-042-047>051-059-132230- /O.CON.KLSX.WW.Y.0003.120213T1200Z-120214T0600Z/ KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- GASCONADE MO- INCLUDING THE CITIES OF...HANNIBAL...COLUMBIA...MEXICO... JEFFERSON CITY 330 AM CST MON FEB 13 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * TIMING...SNOW WILL BEGIN JUST AFTER SUNRISE THIS MORNING AND PERSIST INTO THE EVENING HOURS. THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE AFTERNOON HOURS. * ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE ANTICIPATED. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. * IMPACTS...THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE AFTERNOON COMMUTE RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ ILZ058-059-095>102-MOZ036-052-060>065-132230- /O.CON.KLSX.WW.Y.0003.120213T1500Z-120214T0600Z/ GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-LINCOLN MO- WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO- INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE... BOWLING GREEN...ST CHARLES...UNION...ST LOUIS 330 AM CST MON FEB 13 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * TIMING...SNOW WILL BEGIN DURING THE MID-MORNING HOURS AND PERSIST THROUGH MUCH OF THE EVENING. THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. * ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE ANTICIPATED. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. * IMPACTS...THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE LATE AFTERNOON AND EARLY EVENING COMMUTE RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ ILZ079-MOZ072>075-084-085-099-132230- /O.CON.KLSX.WW.Y.0003.120213T1500Z-120214T0600Z/ RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...FARMINGTON 330 AM CST MON FEB 13 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * TIMING...SNOW WILL BEGIN DURING THE MID-MORNING HOURS AND PERSIST THROUGH MUCH OF THE EVENING. THE SNOW IS EXPECTED TO MIX WITH SLEET DURING THE LATE AFTERNOON AND INTO THE EVENING. THE HEAVIEST SNOW AND SLEET IS EXPECTED TO OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS. * ACCUMULATIONS...SNOW AND SLEET ACCUMULATIONS OF 1 TO 3 INCHES ARE ANTICIPATED. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. * IMPACTS...THE HEAVIEST SNOW AND SLEET IS EXPECTED TO OCCUR DURING THE LATE AFTERNOON COMMUTE RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ ILZ060-064-065-069-070-074-132230- /O.CON.KLSX.WW.Y.0003.120213T1800Z-120214T0600Z/ MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM 330 AM CST MON FEB 13 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... * TIMING...SNOW WILL BEGIN DURING THE EARLY AFTERNOON HOURS AND PERSIST THROUGH THE EVENING. THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS. * ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE ANTICIPATED. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. * IMPACTS...THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE LATE AFTERNOON AND EARLY EVENING COMMUTE RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ GKS
441 WWUS43 KLSX 132157 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 357 PM CST MON FEB 13 2012 MOZ018-019-026-027-034-035-041-042-047>051-059-140600- /O.CON.KLSX.WW.Y.0003.000000T0000Z-120214T0600Z/ KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- GASCONADE MO- INCLUDING THE CITIES OF...HANNIBAL...COLUMBIA...MEXICO... JEFFERSON CITY 357 PM CST MON FEB 13 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * TIMING...SNOW WILL CONTINUE INTO THE EARLY EVENING HOURS AND IS EXPECTED TO MIX WITH PATCHY FREEZING DRIZZLE OVERNIGHT. * ACCUMULATIONS...LITTLE ADDITIONAL SNOWFALL ACCUMULATION IS ANTICIPATED THIS EVENING. A LIGHT GLAZE OF ICE IS POSSIBLE. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. * IMPACTS...ROADWAYS WILL BE SLICK AND HAZARDOUS WHERE SNOW IS FALLING. TRAVEL WILL REMAIN DIFFICULT TONIGHT AS CONDITIONS TRANSITION TO AREAS OF FREEZING DRIZZLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ ILZ058-059-095>102-MOZ036-052-060>065-140600- /O.CON.KLSX.WW.Y.0003.000000T0000Z-120214T0600Z/ GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-LINCOLN MO- WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO- INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE... BOWLING GREEN...ST CHARLES...UNION...ST LOUIS 357 PM CST MON FEB 13 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * TIMING...SNOW WILL CONTINUE THROUGH THE EVENING HOURS AND MAY MIX WITH PATCHY FREEZING DRIZZLE LATE TONIGHT. * ACCUMULATIONS...ADDITIONAL SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS PORTIONS OF THE ADVISORY AREA. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. * IMPACTS...THE HEAVIEST SNOW AND SLEET IS EXPECTED TO OCCUR DURING THE LATE AFTERNOON COMMUTE RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ ILZ079-MOZ072>075-084-085-099-140600- /O.CON.KLSX.WW.Y.0003.000000T0000Z-120214T0600Z/ RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...FARMINGTON 357 PM CST MON FEB 13 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * TIMING...SNOW WILL CONTINUE THROUGH THE EVENING HOURS AND PERIODICALLY MIX WITH SLEET. THE HEAVIEST SNOW AND SLEET IS EXPECTED TO OCCUR DURING THE EARLY EVENING HOURS. * ACCUMULATIONS...SNOW AND SLEET ACCUMULATIONS OF 1 TO 3 INCHES ARE ANTICIPATED. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. * IMPACTS...THE HEAVIEST SNOW AND SLEET IS EXPECTED TO OCCUR DURING THE LATE AFTERNOON COMMUTE RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ ILZ060-064-065-069-070-074-140600- /O.CON.KLSX.WW.Y.0003.000000T0000Z-120214T0600Z/ MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM 357 PM CST MON FEB 13 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * TIMING...SNOW WILL CONTINUE THROUGH THE EVENING HOURS AND GRADUALLY COME TO AN END BY MIDNIGHT. THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE EARLY EVENING HOURS. * ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE ANTICIPATED. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. * IMPACTS...THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR DURING THE LATE AFTERNOON AND EARLY EVENING COMMUTE RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ TILLY
058 WWUS43 KLSX 140255 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 855 PM CST MON FEB 13 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- /O.EXT.KLSX.WW.Y.0003.000000T0000Z-120214T1200Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 855 PM CST MON FEB 13 2012 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... * TIMING...FREEZING DRIZZLE IS LIKELY THROUGH THE REST OF TONIGHT. THERE WILL BE A CHANCE OF FLURRIES OR LIGHT SNOW AS WELL. * ACCUMULATIONS...WHILE LITTLE OR NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED...A LIGHT GLAZING IS LIKELY OVER MANY EXPOSED AND UNTREATED SURFACES FROM THE FREEZING DRIZZLE. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH. * IMPACTS...LIGHT ICE ACCRETION WILL RESULT IN SLIPPERY CONDITIONS ON UNTREATED AND EXPOSED SURFACES WHICH COULD LEAD TO HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ TES
363 WWUS43 KLSX 140920 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 320 AM CST TUE FEB 14 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- /O.CON.KLSX.WW.Y.0003.000000T0000Z-120214T1200Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 320 AM CST TUE FEB 14 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * TIMING...FREEZING DRIZZLE WILL END THIS MORNING AS TEMPERATURES WARM ABOVE FREEZING. * ACCUMULATIONS...A LIGHT GLAZING OF ICE HAS DEVELOPED ON UNTREATED AND ELEVATED SURFACES. THIS WILL MELT QUICKLY THIS MORNING AS TEMPERATURES WARM ABOVE FREEZING. * WINDS...SOUTHERLY WINDS AT 10 TO 15 MPH. * IMPACTS...THE LIGHT ICE ACCRETION WILL RESULT IN SLIPPERY CONDITIONS ON UNTREATED AND EXPOSED SURFACES WHICH COULD LEAD TO HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ CVKING
900 WWUS43 KLSX 141157 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 557 AM CST TUE FEB 14 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141300- /O.EXP.KLSX.WW.Y.0003.000000T0000Z-120214T1200Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 557 AM CST TUE FEB 14 2012 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... TEMPERATURES CONTINUE TO WARM THIS MORNING INTO THE LOWER 30S AS THE PATCHY FREEZING DRIZZLE AND FLURRIES COME TO AN END. $$ CVKING
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this winter weather advisory went out at Feb 12, 11:35 AM CST, 3 hours 27 minutes earlier.
Area forecast discussion, Feb 12, 11:35 AM CST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1135 AM CST SUN FEB 12 2012 .SHORT TERM... ISSUED AT 305 AM CST SUN FEB 12 2012 (TODAY) QUIET WEATHER TODAY AS A LARGE SFC RIDGE OVER THE PLAINS MOVES EWD THROUGH MO. PLENTY OF SUNSHINE IS EXPECTED TODAY WITH JUST SOME HIGH LEVEL CLOUDINESS SPREADING EWD INTO NERN AND CNTRL MO BY LATE AFTN. HIGH TEMPERATURES WILL BE AT LEAST A COUPLE OF DEGREES WARMER THAN YESTERDAY WITH 850 MB TEMPERATURES RISING TO AROUND -5 TO -7 DEGREES C AT 18Z SUN. GKS && .LONG TERM... ISSUED AT 212 AM CST SUN FEB 12 2012 (TONIGHT THROUGH SATURDAY) ONLY MINOR CHANGES WERE MADE TO THE FORECAST...MAINLY TRIED TO ADD SOME TEMPORAL DETAIL TO THE UPCOMING WINTER WEATHER EVENT. FORECAST CONFIDENCE REMAINS HIGH THAT SNOW WILL OVERSPREAD THE CWA FROM THE SOUTHWEST ON MONDAY...WITH TOP-DOWN SATURATION RAPIDLY OCCURRING WITH THE FIRST WAVE OF WARM ADVECTION. BROAD LARGE SCALE LIFT AHEAD OF THE SHORTWAVE AND CONTINUED WARM ADVECTION WILL LEAD TO A FAIRLY LARGE SHIELD OF LIGHT SNOW BY MONDAY AFTERNOON. BELIEVE MOST LOCATIONS WILL SEE AT LEAST AN INCH OF SNOW BY THE MONDAY EVENING RUSH. IF ROADS ARE PRETREATED...IMPACT ON TRAVEL WILL BE LOW...AS TEMPERATURES WILL BE HOVERING AROUND THE FREEZING MARK. LIGHT SNOW WILL CONTINUE MONDAY EVENING...WITH MESOSCALE MODELS HINTING AT SOME BANDING OF PRECIPITATION ALONG AND SOUTH OF INTERSTATE 70 AS 850MB LOW LEVEL JET RAMPS UP TO 50KTS. NAM INSISTS THAT PRECIPITATION WILL REMAIN SNOW...WHILE GFS MIXES OR CHANGES PRECIPITATION TO SLEET SOUTH OF ST. LOUIS AS WARM WEDGE SNEAKS INTO THE SOUTHERN CWA. OBVIOUSLY...ANY BANDING AND MIXED WINTER PRECIPITATION WILL PLAY HAVOC TO FINAL SNOW TOTALS. HAVE TRIED TO DEPICT IN THE STORM TOTAL SNOWFALL GRAPHIC A BAND OF ENHANCED SNOWFALL...GREATER THAN 3 INCHES RUNNING FROM SOUTHERN GASCONADE COUNTY THROUGH THE SOUTHERN ST. LOUIS METRO. LIGHTER SNOWFALL AMOUNTS FURTHER SOUTH ARE A RESULT OF SLEET MIXING WITH THE SNOW. STILL APPEARS TEMPERATURES WILL QUICKLY MODERATE BACK ABOVE NORMAL BY MIDWEEK...WITH RAIN LIKELY BY WEDNESDAY NIGHT AS ANOTHER STORM SYSTEM MOVES ACROSS THE MIDWEST. NO CHANGES MADE TO THE EXTENDED. CVKING && .AVIATION... ISSUED AT 1123 AM CST SUN FEB 12 2012 SFC RIDGE CONTINUES TO DOMINATE THE WX PATTERN THRU THE AFTERNOON. WINDS WILL GRADUALLY BACK AND DIMINISH AS THE RIDGE MOVES SWD. CLEAR SKIES TODAY WITH SOME CI MOVING IN TONIGHT. CIGS AROUND 7 KFT EXPECTED TO MOVE INTO THE REGION LATE TONIGHT WITH CIGS GRADUALLY LOWERING INTO THE MORNING HOURS. LIGHT...UNRESTRICTED SN EXPECTED TO BEGIN IN THE MORNING HOURS...FROM W TO E...AT TERMINALS WITH CIGS AND VSBYS DROPPING INTO THE IFR RANGE A COUPLE OF HRS LATER. SN IS EXPECTED TO PERSIST THRU THE END OF THE TAF PERIOD ONCE IT BEGINS...THO CIGS/VSBYS MAY DROP DURING LATER PERIODS THAN WHAT IS CURRENTLY FCST. SNOWFALL AMNTS OF 1 TO 3 INCHES ARE CURRENTLY EXPECTED BY THE TIME THE SNOW ENDS WELL BEYOND THE TAF PERIOD. SPECIFICS FOR KSTL...DRY AND VFR CONDITIONS EXPECTED THRU 12Z MON. MVFR CIGS WITH LIGHT SN EXPECTED TO REACH TERMINAL AROUND 15Z. ONCE SN BEGINS...IT SHUD ONLY BE A COUPLE OF HRS BEFORE CIGS/VSBYS DROP INTO THE IFR RANGE. HAVE KEPT WITH HIGH IFR CONDITIONS FOR NOW...BUT CONDITIONS ARE EXPECTED TO DETERIORATE IN THE AFTERNOON AS SNOW INTENSIFIES. SNOWFALL AMNTS OF 1 TO 3 INCHES ARE CURRENTLY EXPECTED BY THE TIME THE SNOW ENDS WELL BEYOND THE TAF PERIOD. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Feb 12, 3:00 AM CST, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 300 AM CST SUN FEB 12 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 300 AM CST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW IS EXPECTED TO OVERSPERAD THE AREA MONDAY...AND CONTINUE INTO MONDAY EVENING. THE SNOW WILL LIKELY MIX WITH SLEET ACROSS SOUTHERN MISSOURI. THE SNOW MAY END AS A BRIEF PERIOD OF FREEZING DRIZZLE LATE MONDAY NIGHT. TOTAL SNOW ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. CVKING
Nearby
Winter Weather Advisories in Missouri, 2012Winter Weather Advisories in Illinois, 2012Every winter weather advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.